# SDR UALA2012070503604

- Difficulty date: July 3, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 73,907 hours, 27,725 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Card
- Part number: 841702
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE FLAP WARNING, RTFL.   TROUBLESHOT PER FIM 32 09 03.  FOUND LOGIC CARD NUMBER 011 BAD IN PROX SWITCH ELECT UNIT.  REMOVED AND REPLACED LOGIC CARD PER AMM AND RAN TEST OF PROX SWITCH ELECT UNIT.  ALL CHECKED GOOD.  OK TO CONTINUE.
